Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235789] of Robert Calderbank

Papers Published

  1. Bremner, A; Calderbank, R; Hanlon, P; Morton, P; Wolfskill, J, Two-weight ternary codes and the equation y2 = 4 × 3a + 13, Journal of Number Theory, vol. 16 no. 2 (1983), pp. 212-234, ISSN 0022-314X
    (last updated on 2017/12/10)

    Abstract:
    This paper determines the parameters of all two-weight ternary codes C with the property that the minimum weight in the dual code C⊥ is at least 4. This yields a characterization of uniformly packed ternary [n, k, 4] codes. The proof rests on finding all integer solutions of the equation y2 = 4 × 3a + 13. © 1983.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320